Acta Mathematica

Sur certains groupes d'opérateurs unitaires

André Weil

Full-text: Open access

Note

Pendant la période où ce mémoire a été rédigé, j'ai été supporté à la fois par la National Science Foundation (contract GP-823) et par l'Institut des Hautes Etudes Scientifiques de Bures-sur-Yvette; à l'une et à l'autre je suis heureux d'exprimer ici ma reconnaissance.

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math., Volume 111 (1964), 143-211.

Dates
Received: 30 September 1963
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889380

Digital Object Identifier
doi:10.1007/BF02391012

Mathematical Reviews number (MathSciNet)
MR0165033

Zentralblatt MATH identifier
0203.03305

Rights
1964 © Almqvist & Wiksells Boktryckeri AB

Citation

Weil, André. Sur certains groupes d'opérateurs unitaires. Acta Math. 111 (1964), 143--211. doi:10.1007/BF02391012. https://projecteuclid.org/euclid.acta/1485889380


Export citation

Bibliographie

  • Brúhat, F., Distributions sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques. Bull. Soc. Math. France, 89 (1961), 43–75.
  • Cartier, P., Über einige Integralformeln in der Theorie der quadratischen Formen. A paraître aux Math. Ann.
  • Mackey, G., Some remarks on symplectic automorphisms (à paraître).
  • Schwartz, L., Théorie des Distributions, tome II. Hermann et Cie, Paris 1951.
  • Segal, I. E., Foundations of the theory of dynamical systems of infinitely many degrees of freedom (I). Mat.-Fys. Medd. Danske Vid. Selsk., 31, no. 12 (1959), 1–39.
  • Segal, I. E., Transforms for operators and symplectic automorphisms over a locally compact abelian group. A paraître aux Math. Scand.
  • Shale, D., Linear symmetries of free boson fields. Trans. Amer. Math. Soc., 103 (1962), 149–167.